MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815)
Date of Event 04/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to endoscopic visualization of 2 device beads eroded into the esophageal lumen and subsequent explant of the entire linx device.The linx device was used as part of the anti-reflux procedure.- anti-reflux procedure including linx device implantation by dr.(b)(6) in 2013.- 4 device beads were observed endoscopically on (b)(6) 2017 on the posterior side of the esophageal lumen.- the linx device was explanted transgastrically in its entirety by dr.(b)(6) on (b)(6) 2017.- at a standard follow-up visit on (b)(6) 2017 the physician reported that the patient is doing well and has returned to their pre-implant status.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to endoscopic visualization of 2 device beads eroded into the esophageal lumen and subsequent explant of the entire linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation by dr.(b)(6) in 2013.The 4 device beads were observed endoscopically on (b)(6) 2017 on the posterior side of the esophageal lumen.The linx device was explanted transgastrically in its entirety by dr.(b)(6) on (b)(6) 2017.At a standard follow-up visit on (b)(6) 2017 the physician reported that the patient is doing well and has returned to their pre-implant status.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6587993
Report Number3008766073-2017-00054
Device Sequence Number16388645
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberLS13
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age45 YR
Patient Weight76